Logo IPI  
Department of Mathematics, Plovdiv State University
Author-ID : 249459
Number of All Documents: 2
All documents
1 Page: Items per page:
  found 2 articles
 
1
Danchev, Peter ( Department of Mathematics, Plovdiv State University)
Journal of the Indonesian Mathematical Society Volume 18 Number 1 (April 2012)
Publisher: IndoMS
 
2
Journal of the Indonesian Mathematical Society Volume 21 Number 2 (October 2015) page. 83-91
Publisher: IndoMS
 
1

Page: 1 of 1


Note:
The IPI Author Identifier assigns a unique number to groups of documents written by the same author via an algorithm that matches authorship based on a certain criteria. If a document cannot be confidently matched with an author identifier, it is grouped separately. In this case, you may see more than 1 entry for the same author.


Author
Profile
Co-Author:

Published Year (after 2010)
P-index: 0.486
This Author published in these specific journal
Advertisement
EECSI 2016 International Conference